# SDR HALA2009090200402

- Difficulty date: September 2, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 69,370 hours, 31,315 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - 3 UNITS LT RUDDER TRIM REQUIRED WHILE IN CRUISE. WINGS LEVEL REQUIRES 1.5 UNITS AILERON TRIM.  T/S IAW FIM 27-21-00 FIGS 105 AND 106. RUDDER TRIM SYS IS OK.  PERFORMED OPS TEST OF AILERON TRIM AND RUDDER TRIM SYSTEMS IAW AMM 27-11-00-715-002 AND AMM 27-21-00-715-018.  AILERON AND RUDDER TRIM SYSTEMS CHECK OK.  NO FAULTS.  RUDDER TRIM SYS OK FOR SERVICE.
